# SDR AALA201611289004

- Difficulty date: November 23, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720000
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT FRAME 74 AND Y450. REPLACED THE SEAT TRACK IAW SRM 53-00-15, SRM 41-42-11 AND 51-44-11.
